Antihistamines

Antihistamines are drugs used to treat allergic symptoms like sneezing, itchy eyes, watery eyes, hives, runny nose, and blocked nose. Some antihistamines are also used for motion sickness, vomiting, dizziness, anxiety, Parkinson's disease, and sleep problems. Fexofenadine, Hydroxyzine, Diphenhydramine, Chlorpheniramine, Loratadine, and Levocetirizine are a few examples of antihistamines.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What can cause a small round bubble behind the right tonsil?

Query: Hello doctor,I am 33 years old and in good health. I have recently noticed a small round bubble behind my right tonsil. It has been there for about a month now. I have had quite a bit of nasal drainage, and slight periodic sore throat, some ear pressure that is minor on the same side of the affected...  Read Full »


Dr. Mohammed Osama Aboborda

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. There is anything dangerous from the picture you sent (attachment removed to protect the patient's identity). Mostly it is a superficial infection, according to your complaint. Do you have reflux in the form of a burning sensation in your chest or your stomach? Do yo...  Read Full »

I have a constant runny nose for three years. How to get cured?

Query: Hi doctor,I have had a constant runny and congested nose since three years. After years of trying anything possible and seeing several doctors, I was finally diagnosed with a severe dust allergy, as well as asthma by last year. At that time I was pregnant, so I could not be prescribed any medicatio...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. Allergy and asthma belong to airway hyper-reactive disorders are inter-related. The two are hypersensitivity reactions and are genetically determined. A permanent cure for allergy remained evasive for a long time, but now with the advent of immunotherapy, a tr...  Read Full »

After taking antibiotics for the flu, I got an extreme allergic reaction. Is this normal?

Query: Hi doctor, I recently had the flu that is going round. During it, my GP prescribed me Erythromycin because she thought that I had a bacterial infection in my throat. Whether or not she was right, I suffered an extreme allergic reaction to the antibiotic, which I had used before without side effects....  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. During an episode of the flu, the rash is a very common manifestation. However, at times, it is very tough to differentiate if it is a viral rash or a drug rash because of allergy to the medication. Viral exanthems do follow a pattern in a few cases, and they subside on ...  Read Full »

How to treat my respiratory tract infection presenting with an ear infection and perforated eardrum?

Query: Hi doctor, I was recently diagnosed with ear infection and a perforated eardrum. Initially, I was diagnosed with a viral respiratory infection and followed by ear infection in a two days. I have been taking antibiotics for three days now. I have a lot of fluid continuing to seep from my ear. How lon...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. It appears with your history that you are suffering from an upper respiratory tract infection that has complicated into an ear infection. Usually, once the antibiotic course starts, the problem should resolve within three to four days and completely by five to sev...  Read Full »

I have painful and itchy rashes on my neck. How to cure it?

Query: Hi doctor, I have a terrible, painful and itching rash on my neck since 20 days. I have taken Benadryl, Claritin, Allegra and now Zyrtec with Fluocinonide ointment. Before that, I used Triamcinolone Acetonide and Cortizone-10 cream. Nothing is working. I had similar problem thrice before due to all...  Read Full »


Dr. Chaitra Prakash

Cosmetologist

Answer: Hi, Welcome to icliniq.com. As I can see from the picture uploaded (attachment removed to protect patient identity), there is some redness and there are few sores. There might have been a contact dermatitis. You could find relief from using Cetaphil moisturizer and Mometasone and Fusidic acid cream ...  Read Full »

My son is suffering from asthma.He is using asthalin inhaler.Do you suggest any other medicines?

Query: Hello doctor,My son is 13 years old. We are based in Greater Noida which is in the outskirts of Delhi.Since he was five years old he as been suffering from asthma whenever there is season change during March/April and October during which he generally starts getting allergic cold. I used to earlier...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. It seems your son is suffering from bronchial asthma. It is known to aggravate with seasonal changes. You need to understand that by nebulizing him regularly, he will get dependent on nebulizers. In my opinion, he should be nebulized with the doses you are alr...  Read Full »

Kindly help with my severe eye pain with allergic conjunctivitis.

Query: Hello doctor, I went to the eye doctor for eye inflammation due to the medication that I use. Due to ongoing conjunctivitis, I went back to the clinic more often, but they tell me to come back. I recently developed severe eye pain in both eyes. Can this be caused by too many eye numbing drops? The...  Read Full »


Dr. Hussein Ayoub

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. Please explain your condition in detail so that I can help you. You say you have been going to the doctor because you have conjunctivitis caused by a medication you are on. What medication are you on and why? For how long have you been taking it? And how often? So ...  Read Full »

My overall family suffers with scabies. Please suggest scabies medicine for my family.

Query: So for a little while now my family has had something causing us to itch. At one point we were prescribed a cream for scabies/mites but that didn’t work. I think it may be yeast or a fungus, or maybe even white piedra or trichomycoses. We all itch p, and have little white pimple like bumps all...  Read Full »


Dr. Nasir

Pain Medicine Physician, Internal Medicine Physician, General Medicine Physician

Answer: Good day to you from what you are describing , if the similar symptoms are present in all of the family it might most probably be scabies. but since you have already tried creams for scabies with no improvement it I would like to prescribe and oral medication that has to be used by all of your fam...  Read Full »

Kindly help me to get rid of itchy rashes present on both feet.

Query: Hello doctor, I developed a rash on my foot yesterday afternoon. I have not changed soap and I do not wear new clothing. While taking a shower this morning, I washed the area well and applied a steroid (Mometasone). It is still bothering me. I am healthy except for folliculitis under my arms and ...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. What is your complaint in the rash? Do you feel pain or burning sensation or itching? How long have you been on estrogen? Is it static from onset or increasing in size? What are the other areas affected? Looking forward for your response in order to help you. Revert ba...  Read Full »

How to treat recurrent candidiasis?

Query: Hi doctor, I am 31 years old. I had candidiasis last year and it got cured as well, and this came back this year again. It is more severe now, with a little patch on the lip and rash on the tongue. There is also redness on the penis head and pus coming out of it. I also have small blisters for the ...  Read Full »


Dr. Rabia

Dermatologist

Answer: Hi, Welcome to icliniq.com. Yes, your treatment is correct. Azoles are the treatment for candida, and your pictures show candidal balanitis (attachment removed to protect patient identity). Take Fluconazole 150 mg and apply Miconazole cream. Maintain hygiene of the area. Wash it with Dove or ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.